# SDR SIMA20160810001

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 31,288 hours, 28,774 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD SYS 1 FLUID LEAK UPON LANDING TRANSFER TO NRWC 817, DFW-02039, REF NRWC 817, DFW-02039.  NOSE WHEEL STEERING B-NUT WAS TIGHTENED.  HYD SYS NR 1 SERVICED.  HYD SYS NR 1 PRESSURIZED AND BLEAD, NO LEAKS NOTED.
